# SDR MZZA98167

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  817158 (SEQ NR 01069) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON WING CENTER SECTION LOWER SKIN LOWER SURFACE AT RBL 21 BETWEEN S4C AND S5C. THE CORRODED SKIN WAS CLEANED UP AND REPAIRED PER B727 SRM 57-30-3 FIGURE 8.  (X)
